I was prescribed Ropinirole XL on top of my Co-Careldopa to counteract ‘wear off’. I took my first one yesterday afternoon 2mg. A few hours later I was experiencing major side effects including headache, feeling sick, sweating. I got up during the night and nearly fainted. I feel very ill. I have called my P Nurse and just awaiting her to call back.
Meantime, I was wondering if anyone has experienced such side effects from Ropinirole and what was done about it?
Is there an effective Agonist out there with less severe side effects?
Good morning Dusty68 … I am 69 & have Atypical Parkinson’s. I was prescribed Madopar first, then taken off it & then put on Ropinirole. I took 7 days x 1 pill & 3 days x 2 pills … I then saw my Neurologist who asked how I was finding the drug. I told him there was 1 day where I felt a tiny bit sick but nothing else good or bad. So I was taken off it after being told that if there were to be benefits I would have noticed. So I’m now on nothing at all. I did feel an amazing high the day I stopped taking Ropinirole. Shows it does affect the brain.
Do doubt you will be told that everyone reacts differently to drugs. You’ll probably be told to stop Ropinirole & to try another drug. Are you on any Blood Pressure medication? Have you taken a blood pressure reading? These pills can lower blood pressure causing fainting.
Hi Steve. Thanks for your response.
I stopped taking Ropinirole after that first episode. I see my PD Nurse in a couple of days so hopefully we’ll agree on an effective way to counteract wear off.
The blood pressure info would explain the fainting episode.